# SDR FDEA202105051121

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63108
- Aircraft time: 3,208 hours, 1,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251214
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING NOSE FORMER IS CRACKED @ OSS 565 REMOVED & REPLACED NOSE FORMER IAW BAC DWG 114T2162 SHT 6, REV - &                           FEDEX EA H-5720-T0361463-P1
